MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1023/a:1008600205032

Медицинская библиотека · Pharmacy world & science : PWS · 1998

Photosensitivity reaction to fluoxetine and alprazolam.

Pazzagli L, Banfi R, Borselli G, Semmola M V

Клинический случайСтатьяПеревод в очереди

Аннотация

We report the case of a male individual who developed a severe photosensitive reaction after sun exposure during therapy with fluoxetin 20 mg bid plus alprazolam 0.25 mg bid due to depressive disturbances. The patients, of North-African origin, was not taking other prescription medications nor over the counter products; in the past he had never shown any reaction to sunlight nor had ever used sun protective agents because of its phenotypical skin mark. Three months later, after a second photosensitive reaction, the pharmacological therapy was finally discontinued.

Для цитирования: Pazzagli L, Banfi R, Borselli G, Semmola M V. Photosensitivity reaction to fluoxetine and alprazolam.. Pharmacy world & science : PWS. 1998. DOI: 10.1023/a:1008600205032.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.